Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Ear blocked. Cleared. Slight imbalance, Dizziness, feeling pulse in back of head. Is wax in ears causing problem?

i had an ear blackage a few days back and i cleared it by using ear drops.. but now i feel slight imbalance while i turn my head or walk.. not exactly dizziness and i dont fall.. no problems like that but i just feel strange.. ive also been feeling pulse in the back of my head constantly for the past 3 days.. my school doctor once told that i have wax in my ears.. is it causing all these problems
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hi and thanks for the query,
There are many causes for imbalance but wax is not one of them.
You will require a detailed examination of the ear to know the cause of the dizziness.
Based on your complaints i feel that it is BPPV. Do not be alarmed, it is very common and very easily treated.
See an ENT specialist.
Till then be careful.
regards, Dr Kishori.
Answered: Wed, 25 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor